Quarterly journal published in SPbPU
and edited by prof. Dmitry Zegzhda
Peter the Great St. Petersburg Polytechnic University
Institute of computer sciences and technologies
information security of computer systems
Information Security Problems. Computer Systems
Published since 1999.
ISSN 2071-8217
ENSURING DATA INTEGRITY BASED ON NUMBER-THEORETICAL GAUSS TRANSFORMATIONS

K.Yu. Sopin, I.O. Povchun, S.A. Dichenko, D.V. Samoylenko
Krasnodar Higher Military School named after S.M. Shtemenko

Annotation: The problem of information security in modern conditions of application and functioning of information systems, complicated by the continuous growth of the volume and value of processed information, is considered in the article. A method for ensuring data integrity based on numerical-theoretic Gauss transformations is presented.
Keywords: information system, information protection, control and restoration of data integrity, complex numbers
Pages 20-29